# SDR ASAA2017121722946

- Difficulty date: December 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 20,432 hours, 6,700 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT LIGHT ON, REMAINED ON AFTER QRH PROCEDURE, RIGHT FWD WINDOW.  ACFT GROUNDED.  PERFORMED A BITE CHECK OF WHC.  FOUND SENSOR FAULT ON THE R1 WINDSCREEN.  SWAPPED SENSORS AT TOGGLE SWITCH.  PERFORMED SECOND BITE CHECK OF WHC NO FAULTS FOUND AT THIS TIME.  PERFORMED WINDOW HEAT OPS TEST IAW AMM 30-41-00.  SYSTEM RESTORED AT THIS TIME.
